# SDR SWAA2024053075550

- Difficulty date: April 16, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 260 S9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT LEVEL OF BS259.5 AND S-9R FLIGHT COMPARTMENT. 2024-269873<[01] TOOL USED ON STEP 6: EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030457 DUE DATE: 15 OCT 24.;[02] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA # 24-153-01082-WIP1 AND EA# 24-153-01082 SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA # 24-153-01082-WIP1 AND EA# 24-153-01082 SEE INDIVIDUAL SIGNOFF BELOW. CERTIFIED AS RII
